how to pull out of bad crash (due to arv's)

Navid

Senior Member
Messages
563
Likes
558
Hi:

i trialed Ten and Ral for 2 months and now am in one of the worse crashes since i first became sick. my heart hurts, i can't move due to no energy and i can't eat.

i obviously have stopped the arv's, abt 2 weeks now, just wondering if anyone has any advice for pulling out of this.

thanks
 

heapsreal

iherb 10% discount code OPA989,
Messages
9,327
Likes
8,955
Location
australia (brisbane)
rest as much as u can and a valium sandwich to help u get some sleep and stay positive, maybe some low volume relaxing music. A shot of b12. And time, its sucks when in a hole but thats all i do. Maybe look at treating other infections first like herpes viruses ebv/cmv/hhv6 with antivirals before adding retro drugs. Also get a blood test to check everything is still running ok in that department.

good luck,
cheers!!!
 

omerbasket

Senior Member
Messages
510
Likes
13
Yes, I'd think that blood tests are a good thing to do - to see that you haven't developed something else (like thyroid problems), and also to see what other viruses you have right now (like, for example, HHV-6) and than consider treating them. We've already seen a study lately that shows that EBV helps XMRV replicate.

I hope other people here would have some more ideas.
 

InvertedTree

Senior Member
Messages
166
Likes
10
I wonder about adrenal fatigue, thyroid functioning. ARV's can be tough on both. Maybe anything you can do to help support mitochondria.

Do you have NMH or POTS? Could that have worsened on ARV's?

I don't have any real advice, just support. It's brutal being in a crash like this.
 

Nielk

Senior Member
Messages
6,967
Likes
10,700
I think the best advice is to rest it out.
Your body needs a break and to regroup.
You need to rest your body and mind. Try to stay away from stress as much as possible.
Your appetite will probably return soon but in the meantime make sure you stay hydrated.

I wish you a quick recovery!
 

redo

Senior Member
Messages
874
Likes
153
I know someone in the same situation as you (ARVs and then huge flare which wouldn't settle). It went back much closer to pre ARV state for that person now. The person is not as before the ARVs, but a whole lot closer.

I am not sure if it's this which has helped, but it might very well be. Artemesinin 3x200 mg (Allergy Research Group's, sure other ones would do as well) and clarithromycin 2x250 mg (small dose). It was used for some three weeks until the effect came (whoch might just be a coincidence).

It has only worked for about two weeks (knock on wood). Hope you'll get better. And please do keep us posted on how you are, and if you find something which helps (the thing I described does not neccesarily help you). Randalbond (a nick here on the boards) is in the same situation.
 

Navid

Senior Member
Messages
563
Likes
558
tenofovir.....arv drug

i'm feeling much better; at least not like i will die soon : ) whew!!!!

i just rested....i mean i did not even move...just hobbled a few feet to the bathroom.

today is the first day i went downstairs and stood up for abt 5 mins then back to lying down.

so redo, you know of others badly crashing from the arv's too.....i think these are not the right treatment for us IMHO.....but i dont discourage ppl who are desparate from trying, just warn them what happened to me....not good stuff.

i have some artesunate....wonder if i should try a little of that once i get back to baseline....or maybe i'll just wait until some really really sick ppl take something and just start to feel better without a huge relapse first....when you are this sick there is no room to go much lower and it becomes very frightening.


thanks!
 

kday

Senior Member
Messages
369
Likes
349
IRIS?

If this is what is happening to people, I can only think that antiretrovirals may actually be doing something.

While I think this is good in one sense (evidence treatment is working?), you have to be careful because with AIDS, the inflammation associated with IRIS response can be quite dangerous.

I think you might be wrong. Perhaps they are the right drugs?
 

Navid

Senior Member
Messages
563
Likes
558
thanks for the tip leaves.


regardless if they are the right drugs or note, the effect they were having on me was intolerable.

thanks.
 

Daffodil

Senior Member
Messages
5,733
Likes
6,101
in that article i read that dr. mikovits found that a few amino acid changes in the LTR region of the virus will mean all these drugs will be useless anyway.
 

Forebearance

Senior Member
Messages
568
Likes
378
Location
Great Plains, US
I'm glad you are feeling better, Navid.

I think the drugs might be good for us, but I think it would be dangerous to take them if you're being exposed to neurotoxins at the same time. We might need to be in a pristine environment when taking them, based on the experiences of other people.

If I were in your situation, I would check to see if there is any toxic mold in your home or any untreated Lyme bacteria in your body.

Increased inflammation and heart pain can be symptoms of neurotoxin poisoning. They are for me.

Any time I take any substance that kills something, i try to be in the best environment possible. Or else go really slowly.

I admire your courage. It's unlikely that I could tolerate those drugs at all. I'm sticking to my Lauricidin for now.
Even with that gentle natural antiviral, I have to take soluble fiber and apple cider vinegar to make sure the increased toxins get excreted and don't build up in my body.
 

redo

Senior Member
Messages
874
Likes
153
Thanks for the reply. You where not bedbound prior to the ARVs I suppose? How long did you go on the ARVs after you first noticed you began getting worse? (Did you quit immediately or stay on account of the "worse before better" hypothesis).